Gaussian Variational Approximate Inference For Generalized Linear Mixed Models

Amer Statistical Assoc
Publication Type:
Journal Article
Journal of Computational and Graphical Statistics, 2012, 21 (1), pp. 2 - 17
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011005407OK.pdf330.8 kB
Adobe PDF
Variational approximation methods have become a mainstay of contemporary machine learning methodology, but currently have little presence in statistics. We devise an effective variational approximation strategy for fitting generalized linear mixed models
Please use this identifier to cite or link to this item: